# SDR DALA2020092103130

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 48,036 hours, 23,171 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 20 AT THE DOUBLE JOGGLE AREA, LT SIDE, HOLE.  CORRECTIVE ACTION: REPAIRED FRAME 20 AT THE DOUBLE JUGGLE AREA LT SIDE HOLE A, AT LEVEL DOOR STOP 7 AT FWD GALLEY AREA, AS PER PRI 587474-14AD REV 0 1 AND ER/A 587474-14AD REV ORIGINAL.
